Alert archive / Georgia / Red Flag Warnings in 2009
Red Flag Warning 61, NWS Atlanta, GA
NWS Atlanta, GA issued this red flag warning at Feb 6, 2009, 4:12 AM EST for 84 counties in Georgia. It took effect at Feb 7, 2009, 12:00 PM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 6, 2009, 4:12 AM EST (09:12 UTC)
- In effect from
- Feb 7, 2009, 12:00 PM EST
- Expired
- Feb 7, 2009, 6:00 PM EST
- In force
- 6 hr
- Issued by
- NWS Atlanta, GA
All 84 counties
Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Carroll County, GA, Chattahoochee County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Crisp County, GA, Dawson County, GA, DeKalb County, GA, Dodge County, GA, Dooly County, GA, Douglas County, GA, Emanuel County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Macon County, GA, Madison County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Montgomery County, GA, Morgan County, GA, Muscogee County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Peach County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Pulaski County, GA, Putnam County, GA, Rockdale County, GA, Schley County, GA, Spalding County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Treutlen County, GA, Troup County, GA, Twiggs County, GA, Upson County, GA, Walton County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA
The radar
The Atlanta radar (KFFC), 68 km from the middle of the area, began a volume at 09:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 9.2 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3259 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 183 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
584 WWUS82 KFFC 060912 RFWFFC RED FLAG WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 412 AM EST FRI FEB 6 2009 GAZ012>014-019>025-027-030>039-041>062-066>076-078>086-089>098- 102>113-061715- /O.NEW.KFFC.FW.W.0061.090207T1700Z-090207T2300Z/ /O.CON.KFFC.FW.W.0060.090206T1600Z-090207T0100Z/ GORDON-PICKENS-DAWSON-FLOYD-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS- JACKSON-MADISON-POLK-PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW- CLARKE-OCONEE-OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS- SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN-GREENE- TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS- JASPER-PUTNAM-HANCOCK-WARREN-TROUP-MERIWETHER-PIKE-UPSON-LAMAR- MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-HARRIS-TALBOT- TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE- CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS- TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE- TELFAIR-WHEELER-MONTGOMERY-TOOMBS- 412 AM EST FRI FEB 6 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EST THIS EVENING FOR LOW RELATIVE HUMIDITIES ACROSS ALL OF NORTH AND CENTRAL GEORGIA... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST SATURDAY FOR LOW RELATIVE HUMIDITIES ACROSS ALL EXCEPT EXTREME NORTH GEORGIA... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EST THIS EVENING. A RED FLAG WARNING IS NOW IN EFFECT FROM 12 PM TO 6 PM EST SATURDAY. THE RED FLAG WARNING TODAY INCLUDES THE CHATTAHOOCHEE AND OCONEE NATIONAL FORESTS. THE RED FLAG WARNING SATURDAY INCLUDES THE OCONEE AND MOST OF THE CHATTAHOOCHEE NATIONAL FORESTS. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITIES OF 15 TO 25 PERCENT AND SOUTHWEST WINDS OF 8 TO 12 MPH TO CREATE DANGEROUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 24 HOURS. PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU CAN BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. $$ GAZ001>009-011-015-016-061715- /O.CON.KFFC.FW.W.0060.090206T1600Z-090207T0100Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-LUMPKIN-WHITE- 412 AM EST FRI FEB 6 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EST THIS EVENING FOR LOW RELATIVE HUMIDITIES ACROSS ALL OF NORTH AND CENTRAL GEORGIA... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EST THIS EVENING. THIS WARNING INCLUDES THE CHATTAHOOCHEE AND OCONEE NATIONAL FORESTS. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITIES OF 15 TO 25 PERCENT AND SOUTHWEST WINDS OF 8 TO 15 MPH TO CREATE DANGEROUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 24 HOURS. PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU CAN BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. $$ 19
6 follow-up statements
205 WWUS82 KFFC 061939 RFWFFC RED FLAG WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 239 PM EST FRI FEB 6 2009 GAZ012>014-019>025-027-030>039-041>062-066>076-078>086-089>098- 102>113-070100- /O.CON.KFFC.FW.W.0060.000000T0000Z-090207T0100Z/ /O.CON.KFFC.FW.W.0061.090207T1700Z-090207T2300Z/ GORDON-PICKENS-DAWSON-FLOYD-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS- JACKSON-MADISON-POLK-PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW- CLARKE-OCONEE-OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS- SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN-GREENE- TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS- JASPER-PUTNAM-HANCOCK-WARREN-TROUP-MERIWETHER-PIKE-UPSON-LAMAR- MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-HARRIS-TALBOT- TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE- CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS- TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE- TELFAIR-WHEELER-MONTGOMERY-TOOMBS- 239 PM EST FRI FEB 6 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING FOR LOW RELATIVE HUMIDITY ACROSS ALL OF NORTH AND CENTRAL GEORGIA... ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EST SATURDAY FOR LOW RELATIVE HUMIDITY ACROSS ALL EXCEPT EXTREME NORTH AND CENTRAL GEORGIA... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING. A RED FLAG WARNING IS ALSO IN EFFECT FROM 12 PM TO 6 PM EST SATURDAY. THE RED FLAG WARNING TODAY AND AGAIN ON SATURDAY INCLUDE THE CHATTAHOOCHEE AND OCONEE NATIONAL FORESTS. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH LOW RELATIVE HUMIDITY OF 15 TO 25 PERCENT AND SOUTHWEST WINDS OF 8 TO 12 MPH TO CREATE DANGEROUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 24 HOURS. PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU CAN BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. $$ GAZ001>009-011-015-016-070100- /O.CON.KFFC.FW.W.0060.000000T0000Z-090207T0100Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-LUMPKIN-WHITE- 239 PM EST FRI FEB 6 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING FOR LOW RELATIVE HUMIDITY ACROSS ALL OF NORTH AND CENTRAL GEORGIA... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING. THIS WARNING INCLUDES THE CHATTAHOOCHEE AND OCONEE NATIONAL FORESTS. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH LOW RELATIVE HUMIDITY OF 15 TO 25 PERCENT AND SOUTHWEST WINDS OF 8 TO 15 MPH TO CREATE DANGEROUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 24 HOURS. PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU CAN BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. $$
371 WWUS82 KFFC 070140 RFWFFC RED FLAG WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 840 PM EST FRI FEB 6 2009 GAZ012>014-019>025-027-030>039-041>062-066>076-078>086-089>098- 102>113-071100- /O.CON.KFFC.FW.W.0061.090207T1700Z-090207T2300Z/ GORDON-PICKENS-DAWSON-FLOYD-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS- JACKSON-MADISON-POLK-PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW- CLARKE-OCONEE-OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS- SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN-GREENE- TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS- JASPER-PUTNAM-HANCOCK-WARREN-TROUP-MERIWETHER-PIKE-UPSON-LAMAR- MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-HARRIS-TALBOT- TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE- CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS- TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE- TELFAIR-WHEELER-MONTGOMERY-TOOMBS- 840 PM EST FRI FEB 6 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EST SATURDAY FOR LOW RELATIVE HUMIDITY ACROSS ALL EXCEPT EXTREME NORTH AND CENTRAL GEORGIA... A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EST SATURDAY FOR NORTH AND CENTRAL GEORGIA SOUTH OF A LINE FROM ROME TO ELLIJAY TO HELEN. THE RED FLAG WARNING INCLUDES THE OCONEE NATIONAL FOREST AND SMALL PORTIONS OF THE CHATTAHOOCHEE NATIONAL FOREST. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH LOW RELATIVE HUMIDITY OF 15 TO 25 PERCENT AND SOUTHWEST WINDS OF 8 TO 12 MPH TO CREATE DANGEROUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 24 HOURS. PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU CAN BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. $$
210 WWUS82 KFFC 070754 RFWFFC RED FLAG WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 254 AM EST SAT FEB 7 2009 GAZ012>014-019>025-027-030>039-041>062-066>076-078>086-089>098- 102>113-071600- /O.CON.KFFC.FW.W.0061.090207T1700Z-090207T2300Z/ GORDON-PICKENS-DAWSON-FLOYD-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS- JACKSON-MADISON-POLK-PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW- CLARKE-OCONEE-OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS- SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN-GREENE- TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS- JASPER-PUTNAM-HANCOCK-WARREN-TROUP-MERIWETHER-PIKE-UPSON-LAMAR- MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-HARRIS-TALBOT- TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE- CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS- TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE- TELFAIR-WHEELER-MONTGOMERY-TOOMBS- 254 AM EST SAT FEB 7 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS AFTERNOON FOR LOW HUMIDITIES FOR CENTRAL AND MUCH OF NORTH GEORGIA... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS AFTERNOON FOR AREAS ALONG AND SOUTH OF A LINE FROM ROME...TO CALHOUN...TO DAWSONVILLE...TO HOMER. THE RED FLAG WARNING INCLUDES THE OCONEE NATIONAL FOREST AND SMALL PORTIONS OF THE CHATTAHOOCHEE NATIONAL FOREST. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH LOW RELATIVE HUMIDITY OF 15 TO 25 PERCENT AND SOUTHWEST WINDS OF 8 TO 12 MPH TO CREATE DANGEROUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 24 HOURS. PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU CAN BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. $$
606 WWUS82 KFFC 071544 RFWFFC RED FLAG WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1044 AM EST SAT FEB 7 2009 GAZ012>014-019>025-027-030>039-041>062-066>076-078>086-089>098- 102>113-072300- /O.CON.KFFC.FW.W.0061.090207T1700Z-090207T2300Z/ GORDON-PICKENS-DAWSON-FLOYD-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS- JACKSON-MADISON-POLK-PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW- CLARKE-OCONEE-OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS- SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN-GREENE- TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS- JASPER-PUTNAM-HANCOCK-WARREN-TROUP-MERIWETHER-PIKE-UPSON-LAMAR- MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-HARRIS-TALBOT- TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE- CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS- TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE- TELFAIR-WHEELER-MONTGOMERY-TOOMBS- 1044 AM EST SAT FEB 7 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON FOR CENTRAL AND MUCH OF NORTH GEORGIA FOR LOW RELATIVE HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON FOR AREAS ALONG AND SOUTH OF A LINE FROM ROME...TO CALHOUN...TO DAWSONVILLE...TO HOMER. THE RED FLAG WARNING INCLUDES THE OCONEE NATIONAL FOREST AND SMALL PORTIONS OF THE CHATTAHOOCHEE NATIONAL FOREST. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH LOW RELATIVE HUMIDITIES OF 15 TO 25 PERCENT AND SOUTHWEST WINDS OF 8 TO 12 MPH TO CREATE DANGEROUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 24 HOURS. PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU CAN BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. $$ BDL
449 WWUS82 KFFC 071925 RFWFFC RED FLAG WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 225 PM EST SAT FEB 7 2009 GAZ012>014-019>025-027-030>039-041>058-062-066>070-075-076-078- 079-089-090-102-072030- /O.CAN.KFFC.FW.W.0061.000000T0000Z-090207T2300Z/ GORDON-PICKENS-DAWSON-FLOYD-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS- JACKSON-MADISON-POLK-PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW- CLARKE-OCONEE-OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS- SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN-GREENE- TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS- WARREN-TROUP-MERIWETHER-PIKE-UPSON-LAMAR-GLASCOCK-JEFFERSON- HARRIS-TALBOT-MUSCOGEE-CHATTAHOOCHEE-STEWART- 225 PM EST SAT FEB 7 2009 ...RED FLAG WARNING IS CANCELLED FOR NORTH AND PARTS OF CENTRAL GEORGIA... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS CANCELED THE RED FLAG WARNING FOR NORTH AND PARTS OF CENTRAL GEORGIA. RELATIVE HUMIDITIES HAVE STRUGGLED TO REACH 25 PERCENT OVER THESE AREAS AND 4 HOURS DURATION IS NOT LIKELY. $$ GAZ059>061-071>074-080>086-091>098-103>113-072300- /O.CON.KFFC.FW.W.0061.000000T0000Z-090207T2300Z/ JASPER-PUTNAM-HANCOCK-MONROE-JONES-BALDWIN-WASHINGTON-TAYLOR- CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-WEBSTER-SUMTER- DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-MONTGOMERY- TOOMBS- 225 PM EST SAT FEB 7 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON FOR MOST OF CENTRAL GEORGIA FOR LOW RELATIVE HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON FOR MOST OF CENTRAL GEORGIA EAST OF COLUMBUS AND THOMASTON AND SOUTH OF GREENSBORO. THE RED FLAG WARNING INCLUDES SOME OF THE OCONEE NATIONAL FOREST. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH LOW RELATIVE HUMIDITIES OF 15 TO 25 PERCENT AND SOUTHWEST WINDS OF 8 TO 12 MPH TO CREATE DANGEROUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 24 HOURS. PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU CAN BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. $$ BDL
767 WWUS82 KFFC 072250 RFWFFC RED FLAG WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 550 PM EST SAT FEB 7 2009 GAZ059>061-071>074-080>086-091>098-103>113-080000- /O.EXP.KFFC.FW.W.0061.000000T0000Z-090207T2300Z/ JASPER-PUTNAM-HANCOCK-MONROE-JONES-BALDWIN-WASHINGTON-TAYLOR- CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-WEBSTER-SUMTER- DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-MONTGOMERY- TOOMBS- 550 PM EST SAT FEB 7 2009 ...RED FLAG WARNING WILL EXPIRE AT 6 PM EST THIS AFTERNOON FOR CENTRAL GEORGIA... THE RED FLAG WARNING WILL EXPIRE AT 6 PM EST THIS AFTERNOON AS HUMIDITIES INCREASE TO ABOVE 25 PERCENT. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this red flag warning went out at Feb 5, 8:15 PM EST, 7 hours 57 minutes earlier.
Area forecast discussion, Feb 5, 8:15 PM EST, 7 hours 57 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 815 PM EST THU FEB 5 2009 .UPDATE... PLANNING NO CHANGES FOR THE REST OF THIS EVENING. && .SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... A LARGE DOME OF HIGH PRESSURE CURRENTLY CENTERED OVER THE SOUTHEASTERN U.S. WILL SLOWLY DRIFT SOUTHEASTWARD THROUGH THE NEXT FEW DAYS REACHING THE SOUTHEAST GA COAST AND ADJACENT PORTIONS OF THE WESTERN ATLANTIC OCEAN LATE SUNDAY. THE HIGH WILL BE DIRECTLY OVER GEORGIA TONIGHT WITH CLEAR SKIES...LIGHT WINDS...AND LOW DEWPOINTS ALLOWING OPTIMAL RADIATIONAL COOLING TONIGHT. WARM ADVECTION COMMENCING OVERNIGHT TONIGHT WILL WARM H8 TEMPS FROM BELOW 0C TO AROUND 6C BY SATURDAY NIGHT. .LONG TERM /SUNDAY THROUGH THURSDAY/... THE LONGWAVE PATTERN THROUGH SUNDAY IS COMPRISED INITIALLY OF A DIGGING WESTERN CONUS TROUGH AND BUILDING EASTERN RIDGE...WITH THE CURRENT SURFACE HIGH REMAINING THE DOMINANT WEATHER FEATURE LOCALLY THROUGH THAT TIME. THE UPPER RIDGE AXIS SLIDES EAST OF OUR LONGITUDE BRINGING SOUTHWEST FLOW ALOFT OVER THE SOUTHEAST AS A SERIES OF WEAK SHORTWAVE RIPPLE THROUGH THE FAST FLOW BY MONDAY. CONCURRENTLY...A STRONG 1035 MB SURFACE HIGH BUILDS INTO THE NORTHEASTERN AND MID-ATLANTIC STATES WITH BROAD WARM ADVECTION BETWEEN THIS AND A DEEPENING LOW PRESSURE SYSTEM OVER THE PLAINS. THE 12Z GFS IS HINTING AT THE POTENTIAL FOR A WEDGE TO BRIEFLY DEVELOP MONDAY INTO TUESDAY AS THE HIGH NOSES DOWN THE LEE OF THE APPALACHIANS...WITH SOME POTENTIAL FOR LIGHT SHOWERS...DRIZZLE...AND LOW CLOUDS MONDAY NIGHT. THE ECMWF DOES NOT SEEM TO SUGGEST THIS...ALTHOUGH THAT MODEL DOES SEEM TO STRUGGLE MORE AT RESOLVING SUCH FEATURES. WARM ADVECTION INCREASES AHEAD OF ANOTHER SURFACE LOW DEVELOPING OVER OKLAHOMA AND ARKANSAS ON WEDNESDAY...AND TRACKS NORTHEASTWARD THROUGH THE OHIO VALLEY WEDNESDAY NIGHT. THE GFS DOES SUGGEST A 70 KT SOUTHERLY LOW LEVEL JET PASSING THROUGH THE AREA PRIOR TO FROPA EARLY THURSDAY MORNING. GIVEN LACK OF CONFIDENCE IN THIS ONE MODEL SOLUTION...WHICH IS NOT BACKED UP BY OTHER GLOBAL MODELS...WILL ONLY GO WITH CHANCE POPS FOR NOW WITH THIS MID/LATE WEEK SYSTEM. 07 && .FIRE WEATHER... WITH FUEL MOISTURE NEAR OR BELOW 10 PERCENT ACROSS NORTH AND CENTRAL GEORGIA...AND RELATIVE HUMIDITIES FORECAST TO BE WELL BELOW 25 PERCENT AREA-WIDE ON FRIDAY...A RED FLAG WARNING WAS ISSUED FOR THE ENTIRE AREA FOR FRIDAY. MOISTURE LEVELS WILL RISE SLIGHTLY ON SATURDAY THOUGH REMAINING NEAR WARNING CRITERIA...WITH MOISTURE INCREASING MORE BY SUNDAY. 07 && .AVIATION... NO AVIATIONS CONCERNS WITH THE UPCOMING 00Z PACKAGE. MAINLY A WIND FORECAST AS HIGH PRESSURE CENTERED OVER THE STATE THIS AFTERNOON/EVENING MEANDERS EASTWARD TONIGHT...RESULTING IN A WESTERLY WIND DIRECTION BECOMING MORE SWLY BY 12Z FRIDAY. WIND SPEEDS WILL BE 8 KTS OR LESS THROUGH THE FORECAST PERIOD. /39 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 21 57 31 65 38 / 0 0 0 0 0 ATLANTA 26 57 36 63 42 / 0 0 0 0 0 BLAIRSVILLE 20 52 28 61 34 / 0 0 0 0 5 CARTERSVILLE 19 57 29 65 36 / 0 0 0 0 5 COLUMBUS 22 61 33 67 39 / 0 0 0 0 0 GAINESVILLE 23 53 35 62 40 / 0 0 0 0 5 MACON 20 59 28 67 34 / 0 0 0 0 0 ROME 16 60 29 67 36 / 0 0 0 0 5 PEACHTREE CITY 18 57 25 65 32 / 0 0 0 0 0 VIDALIA 14 58 26 67 34 / 0 0 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 11 AM TO 8 PM EST FRIDAY FOR ALL ZONES. &&
Hazardous weather outlook, Feb 5, 11:25 AM EST, 16 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1125 AM EST THU FEB 5 2009 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-061115- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1125 AM EST THU FEB 5 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT DANGEROUS FIRE WEATHER CONDITIONS ARE EXPECTED OVER CENTRAL GEORGIA LATE THROUGH THIS EVENING. .SYNOPSIS... CANADIAN HIGH PRESSURE WILL SETTLE OVER THE SOUTHEAST TODAY WITH DIMINISHING WINDS. .PRIMARY HAZARDS... THE PRIMARY HAZARD WILL BE DANGEROUS FIRE WEATHER CONDITIONS DUE TO LOW RELATIVE HUMIDITIES AND LOW FUEL MOISTURE LEVELS. ALSO...STRONG WINDS THIS MORNING WILL KEEP WIND CHILL VALUES BELOW ZERO IN THE NORTHEAST MOUNTAINS. .DISCUSSION... VERY DRY CONDITIONS ARE EXPECTED LATER THIS MORNING THROUGH EARLY EVENING. HUMIDITY VALUES WILL FALL 20 PERCENT OR LESS. THE DRY AIR AND LOW FUEL MOISTURE VALUES WILL COMBINE TO PRODUCE DANGEROUS FIRE WEATHER CONDITIONS. IN ADDITION...WINDS COMBINED WITH TEMPERATURES IN THE TEENS THIS MORNING WILL GIVE DANGEROUS WIND CHILL VALUES TO THE NORTHEAST MOUNTAINS. THE WINDS WILL SUBSIDE SHORTLY AFTER SUNRISE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
Nearby
Red Flag Warnings in Georgia, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.